# SDR UHLA2009021300022

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 12,103 hours, 7,586 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO APPROACH PHASE, SLOWED TO 210KTS AND SELECTED FLAPS 1, RECEIVED EICAS MESSAGES:  SLAT FAIL, SHAKER ANTICIPATED, AOA LIMIT FAIL, SPOILER FAULT.  CREW CYCLED FLAPS WITH THE SAME RESULTS.  CREW FOLLOWED QRH PROCEDURES AND DECLARED AN EMERGENCY.  LANDED WITHOUT EVENT.  MAINTENANCE CLEARED INHIBITS, RELEASED BRAKE, AND MESSAGE CLEARED AND DID NOT RETURN.
